Free Access
Issue
RAIRO. Inform. théor.
Volume 13, Number 1, 1979
Page(s) 3 - 18
DOI https://doi.org/10.1051/ita/1979130100031
Published online 01 February 2017
  1. 1. G. CHATY, M. CHEIN, P. MARTIN et G. PETOLLA, Some Results About the Number of Jumps of an Acircuit Digraph, Proc. 5th. S-E Conf. Combinatorics, Graph Theory and Computing, p. 267-279, Winnipeg, Utilitas Math., 1974. [MR: 360338] [Zbl: 0311.05116]
  2. 2. G. CHATY, M. CHEIN, P. MARTIN et G. PETOLLA, Number of Jumps and Ordered Matchings in Bipartite Digraphs (à paraître). [Zbl: 0324.68023]
  3. 3. M. CHEIN et P. MARTIN, Sur le nombre de sauts d'une forêt, C. R. Acad. Sc. Paris, t. 275, série A, 1972, p. 159-161. [MR: 302489] [Zbl: 0237.05107]
  4. 4. A. DUCAMP, Sur la dimension d'un ordre partiel, Théorie des graphes, Journées internationales d'étude, Rome, 1967, Dunod, Paris, p. 103-112. [MR: 220632] [Zbl: 0214.23304]
  5. 5. C. C. ELGOT et J. E. WRIGHT, Series-Parallel Graphs and Lattices, Duke Math. J.,vol. 26, 1959, p. 325-338. [MR: 105275] [Zbl: 0086.16303]
  6. 6. M. HABIB, Partitions en chemins des sommets et sauts dans les graphes sans circuit, Thèse de 3e cycle, Université Paris-VI, 1975.
  7. 7. J. L. JOLIVET, Problèmes de connexité et problèmes hamiltoniens en théorie des graphes. Joint d'une famille de graphes et généralisation de la notion de graphe parfait, Thèse Sc. Math., Université Paris-VI, 1975.
  8. 8. S. KROGDALH, The Dependance Graph for Basis in Matroids, Discrete Math., vol.19, 1977, p. 47-59. [MR: 543659] [Zbl: 0366.05024]
  9. 9. E. L. LAWLER et R. E. TARJAN, Analysis and Isomorphism of Serie-Parallel Digraph (à paraître).
  10. 10. E. L. LAWLER, Sequencing Jobs to Minimize Total Weighted Completion Time Subject to Precedence Constraints, Problèmes Combinatoires et Théorie des Graphes, Orsay, 1976. [Zbl: 0374.68033] [MR: 503698]
  11. 11. B. MONTJARDET, Problèmes de transversalité dans les hypergraphes, les ensembles ordonnés et en théorie de la décision collective, Thèse Sc. Math., Université Paris-VI, 1974.
  12. 12. G. SABIDUSSI, Graph Derivative, Math. Zeitschr., vol. 76, 1961, p. 385-401. [EuDML: 169965] [MR: 130186] [Zbl: 0109.16404]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.